Research Repository

Weighted f-Gini mean difference for convex and symmetric functions in linear spaces

Dragomir, Sever S (2010) Weighted f-Gini mean difference for convex and symmetric functions in linear spaces. Computers and Mathematics with Applications, 60 (3). pp. 734-743. ISSN 0898-1221

Full text for this resource is not available from the Research Repository.

Abstract

The concept of weighted f-Gini mean di¤ erence for convex and symmetric functions in linear spaces is introduced. Some fundamental inequal- ities and applications for norms are also provided.

Item Type: Article
Additional Information:

Online ISSN: 1873-7668

Uncontrolled Keywords: ResPubID19737. convex functions, Jensen's inequality, norms, Means, weighted f-Gini mean difference, inequalities
Subjects: FOR Classification > 0102 Applied Mathematics
FOR Classification > 0103 Numerical and Computational Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Faculty/School/Research Centre/Department > School of Engineering and Science
Depositing User: VUIR
Date Deposited: 30 Nov 2011 02:34
Last Modified: 30 Nov 2011 02:34
URI: http://vuir.vu.edu.au/id/eprint/7398
DOI: https://doi.org/10.1016/j.camwa.2010.05.020
ePrint Statistics: View download statistics for this item
Citations in Scopus: 1 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar